# SDR FDEA201102240726

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: A5327278300500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT TRANSITION PANEL 132 WF HAS MULTIPLE AREAS OF CORROSION, FRONT AND BACK. TRANSITION PANEL WAS CORRODED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-74-10.  PANEL WAS REMOVED AND FABRICATED IAW DWG A53272783 AND SRM 51-71-40.  PARTS WERE ALODINED IAW SRM 51-21-10, PARA 2-B.   PRIMED AND PAINTED IAW SRM 51-23-10, PARA 2-B.  REASSEMBLED IAW SRM 51-40-21, PARA 6 AND DWG A53272783.
